Advertisement

On the sets of minimal indices of partial recursive functions

  • G. B. Marandžjan
Communications
Part of the Lecture Notes in Computer Science book series (LNCS, volume 74)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Meyer, A., Program size in restricted programming languages. Information and Control, 21 (1972), 382–394.CrossRefGoogle Scholar
  2. 2.
    Kinber, J., On btt — degrees of sets of minimal numbers in Gödel numberings. Zeitschrift für mathematische Logik und Grundlagen der Mathematik, 23 (1977), 201–212.Google Scholar
  3. 3.
    Маранджян, Г.Б., С-степени множеств минималъных индексов алгоритмов. Известия АН Армянской ССР, серия "Математика", XII, (1977), 130–137.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1979

Authors and Affiliations

  • G. B. Marandžjan
    • 1
  1. 1.Computing CenterAcademy of Sciences of the Armenian SSRErevanUSSR

Personalised recommendations